# SDR ASOA2016081115238

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OUTBD AFT OVERWING EMERGENCY LIGHT INOPERATIVE. FOUND A BROKEN CONTACT ON GROUND WIRE.  REMOVED AND REPLACED CONTACT IAW ESPM 20-16-05, OPS TESTED GOOD.
